Alert archive / Louisiana / Gale Warnings in 2014

Gale Warning 3, NWS New Orleans, LA

April 14, 2014

NWS New Orleans, LA issued this gale warning at Apr 14, 2014, 4:54 AM CDT. It took effect at Apr 14, 2014, 10:00 PM CDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2014, 4:54 AM CDT (09:54 UTC)
In effect from
Apr 14, 2014, 10:00 PM CDT
Expired
Apr 15, 2014, 11:00 AM CDT
In force
13 hr
Issued by
NWS New Orleans, LA

The text

As transmitted, in the capitals the NWS used until 2016.

791 
WHUS74 KLIX 140954
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
454 AM CDT MON APR 14 2014

...DANGEROUS CONDITIONS TO DEVELOP ON THE COASTAL WATERS TONIGHT...

.A STRONG COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS TONIGHT.
VERY COLD AIR AND A STRONG PRESSURE GRADIENT WILL BRING STRONG
WINDS TO THE WATERS TONIGHT. NORTH WINDS BEHIND THE COLD FRONT
WILL INCREASE TO 30 TO 35 KNOTS AFTER MIDNIGHT WITH GUSTS TO 40 TO
45 KNOTS POSSIBLE. WINDS WILL EASE DURING THE MORNING ON
TUESDAY...WHEN SMALL CRAFT ADVISORIES WILL REPLACE THE GALE
WARNING. 

GMZ530-532-534-536-538-550-552-555-557-570-577-141800-
/O.NEW.KLIX.GL.W.0003.140415T0300Z-140415T1400Z/
/O.NEW.KLIX.SC.Y.0032.140415T1400Z-140416T1100Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
454 AM CDT MON APR 14 2014

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 6 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 9 AM TUESDAY TO 6 AM CDT
WEDNESDAY. 

* WINDS...WINDS WILL BECOME NORTH THIS EVENING AND INCREASE TO 30
  TO 35 KNOTS WITH OCCASIONAL GUSTS TO 40 TO 45 KNOTS. WINDS WILL
  GRADUALLY EASE TO 20 TO 25 KNOTS TUESDAY MORNING. 

* SEAS...WAVES WILL INCREASE TO 4 TO 6 FEET OVER THE LAKES AND
  SOUNDS...AND 6 TO 9 FEET OVER THE OPEN COASTAL WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ572-575-141800-
/O.NEW.KLIX.SC.Y.0032.140415T0500Z-140416T1100Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
454 AM CDT MON APR 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CDT WEDNESDAY. 

* WINDS...NORTH WINDS WILL INCREASE TO 20 TO 30 KNOTS OVERNIGHT
  TONIGHT AND CONTINUE THROUGH TUESDAY NIGHT. OCCASIONAL GUSTS TO
  GALE FORCE ARE POSSIBLE. 

* SEAS...WAVES WILL INCREASE TO 6 TO 9 FEET OVERNIGHT TONIGHT AND
  CONTINUE INTO TUESDAY BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
717 
WHUS74 KLIX 141538
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1038 AM CDT MON APR 14 2014

...DANGEROUS CONDITIONS TO DEVELOP ON THE COASTAL WATERS
TONIGHT...

.A STRONG COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS TONIGHT.
VERY COLD AIR AND A STRONG PRESSURE GRADIENT WILL BRING STRONG
WINDS TO THE WATERS TONIGHT. NORTH WINDS BEHIND THE COLD FRONT
WILL INCREASE TO 30 TO 35 KNOTS AFTER MIDNIGHT WITH GUSTS TO
40 TO 45 KNOTS POSSIBLE. WINDS WILL EASE DURING THE MORNING ON
TUESDAY...WHEN SMALL CRAFT ADVISORIES WILL REPLACE THE GALE
WARNING.

GMZ530-532-534-536-538-550-552-555-557-570-577-142345-
/O.CON.KLIX.GL.W.0003.140415T0300Z-140415T1400Z/
/O.CON.KLIX.SC.Y.0032.140415T1400Z-140416T1100Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
1038 AM CDT MON APR 14 2014

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
CDT TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO
6 AM CDT WEDNESDAY...

* WINDS...WINDS WILL BECOME NORTH THIS EVENING AND INCREASE TO 
  30 TO 35 KNOTS WITH OCCASIONAL GUSTS TO 40 TO 45 KNOTS. WINDS 
  WILL GRADUALLY EASE TO 20 TO 25 KNOTS TUESDAY MORNING. 

* SEAS...WAVES WILL INCREASE TO 4 TO 6 FEET OVER THE LAKES AND 
  SOUNDS...AND 6 TO 9 FEET OVER THE OPEN COASTAL WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ572-575-142345-
/O.CON.KLIX.SC.Y.0032.140415T0500Z-140416T1100Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
1038 AM CDT MON APR 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM CDT WEDNESDAY...

* WINDS...NORTH WINDS WILL INCREASE TO 20 TO 30 KNOTS OVERNIGHT 
  TONIGHT AND CONTINUE THROUGH TUESDAY NIGHT. OCCASIONAL GUSTS 
  TO GALE FORCE ARE POSSIBLE. 

* SEAS...WAVES WILL INCREASE TO 6 TO 9 FEET OVERNIGHT TONIGHT 
  AND CONTINUE INTO TUESDAY BEFORE SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

32
888 
WHUS74 KLIX 142049
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
349 PM CDT MON APR 14 2014

...DANGEROUS CONDITIONS TO DEVELOP ON THE COASTAL WATERS
TONIGHT...

.A STRONG COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS TONIGHT.
VERY COLD AIR MOVING OVER THE WARMER WATERS WILL BRING STRONG
WINDS ALOFT DOWN TO THE SURFACE TONIGHT. NORTH WINDS BEHIND THE COLD
FRONT WILL INCREASE TO 25 TO 35 KNOTS AFTER MIDNIGHT WITH GUSTS TO
40 TO 45 KNOTS POSSIBLE. WINDS WILL EASE DURING THE MORNING ON
TUESDAY...WHEN SMALL CRAFT ADVISORIES WILL REPLACE THE GALE
WARNING.

GMZ572-575-150500-
/O.EXA.KLIX.GL.W.0003.140415T0300Z-140415T1400Z/
/O.EXT.KLIX.SC.Y.0032.140415T1400Z-140416T1100Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
349 PM CDT MON APR 14 2014

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
TUESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM TUESDAY TO 6 AM
CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
TUESDAY. 

* WINDS...NORTH WINDS WILL INCREASE TO 25 TO 35 KNOTS WITH
  FREQUENT GUSTS OF 40 TO 45 KNOTS. NORTH WINDS WILL DECREASE TO
  20 TO 25 KNOTS TUESDAY INTO TUESDAY NIGHT.

* SEAS...WAVES WILL INCREASE TO 6 TO 9 FEET TONIGHT AND CONTINUE
  INTO TUESDAY BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ530-532-534-536-538-550-552-555-557-570-577-150500-
/O.CON.KLIX.GL.W.0003.140415T0300Z-140415T1400Z/
/O.CON.KLIX.SC.Y.0032.140415T1400Z-140416T1100Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
349 PM CDT MON APR 14 2014

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
CDT TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO
6 AM CDT WEDNESDAY...

* WINDS...NORTH WINDS WILL INCREASE TO 25 TO 35 KNOTS WITH
  FREQUENT GUSTS OF 40 TO 45 KNOTS. NORTH WINDS WILL DECREASE TO
  20 TO 25 KNOTS TUESDAY INTO TUESDAY NIGHT.

* SEAS...WAVES WILL INCREASE TO 4 TO 6 FEET OVER THE LAKES AND 
  SOUNDS...AND 6 TO 9 FEET OVER THE OPEN COASTAL WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

32
501 
WHUS74 KLIX 150301
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1001 PM CDT MON APR 14 2014

...DANGEROUS CONDITIONS TO DEVELOP ON THE COASTAL WATERS
TONIGHT...

.A STRONG COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS TONIGHT.
NORTH WINDS BEHIND THE COLD FRONT WILL INCREASE TO 25 TO 35 KNOTS
AFTER MIDNIGHT WITH GUSTS TO 40 TO 45 KNOTS POSSIBLE. WINDS WILL
GRAUDALLY DECREASE BEGINNING LATE MORNING TUESDAY...WHEN SMALL
CRAFT ADVISORIES WILL REPLACE THE GALE WARNING.

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-151115-
/O.EXT.KLIX.GL.W.0003.000000T0000Z-140415T1600Z/
/O.EXT.KLIX.SC.Y.0032.140415T1600Z-140416T1100Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
1001 PM CDT MON APR 14 2014

...GALE WARNING NOW IN EFFECT UNTIL 11 AM CDT TUESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM TUESDAY TO 6 AM
CDT WEDNESDAY...

* WINDS...WINDS WILL BECOME NORTH AND INCREASE TO 25 TO 35 KNOTS
  WITH FREQUENT GUSTS OF 40 TO 45 KNOTS. NORTH WINDS WILL DECREASE
  TO 20 TO 25 KNOTS TUESDAY AFTERNOON INTO TUESDAY NIGHT.

* SEAS...WAVES WILL INCREASE TO 4 TO 6 FEET OVER THE LAKES AND
  SOUNDS...AND 6 TO 12 FEET OVER THE OPEN COASTAL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
650 
WHUS74 KLIX 150847
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
347 AM CDT TUE APR 15 2014

...GALE WARNINGS ON THE COASTAL WATERS THIS MORNING...

.A STRONG COLD FRONT WILL PUSH SOUTHEAST OF THE COASTAL WATERS THIS
MORNING. NORTH WINDS BEHIND THE FRONT WILL INCREASE TO 25 TO 35
KNOTS WITH HIGHER GUSTS POSSIBLE. WINDS WILL GRADUALLY DECREASE
BEGINNING LATE THIS MORNING...WHEN SMALL CRAFT ADVISORIES WILL
REPLACE THE GALE WARNING.

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-151700-
/O.CON.KLIX.GL.W.0003.000000T0000Z-140415T1600Z/
/O.CON.KLIX.SC.Y.0032.140415T1600Z-140416T1100Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
347 AM CDT TUE APR 15 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 6 AM CDT WEDNESDAY...

* WINDS...NORTH WINDS 25 TO 35 KNOTS WITH GUSTS TO NEAR 40 KNOTS
  POSSIBLE. NORTH WINDS WILL DECREASE TO 20 TO 25 KNOTS THIS
  AFTERNOON AND TONIGHT.

* SEAS...WAVES OF 4 TO 5 FEET OVER THE LAKES AND SOUNDS...AND 7
  TO 9 FEET OVER THE OPEN COASTAL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
425 
WHUS74 KLIX 151603
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1103 AM CDT TUE APR 15 2014

...GALE WARNINGS ON THE COASTAL WATERS THIS MORNING...

.A STRONG COLD FRONT WILL PUSH SOUTHEAST OF THE COASTAL WATERS
THIS MORNING. NORTH WINDS BEHIND THE FRONT WILL INCREASE TO 25 TO
35 KNOTS WITH HIGHER GUSTS POSSIBLE. WINDS WILL GRADUALLY
DECREASE BEGINNING LATE THIS MORNING...WHEN SMALL CRAFT
ADVISORIES WILL REPLACE THE GALE WARNING.

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-160015-
/O.EXP.KLIX.GL.W.0003.000000T0000Z-140415T1600Z/
/O.CON.KLIX.SC.Y.0032.000000T0000Z-140416T1100Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
1103 AM CDT TUE APR 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT
WEDNESDAY...
...GALE WARNING HAS EXPIRED...


WINDS...NORTH WINDS 25 TO 30 KNOTS. NORTH WINDS WILL DECREASE TO
20 TO 25 KNOTS THIS AFTERNOON AND TONIGHT.

SEAS...WAVES OF 4 TO 5 FEET OVER THE LAKES AND SOUNDS...AND 7 TO
9 FEET OVER THE OPEN COASTAL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this gale warning went out at Apr 13, 4:43 PM CDT, 12 hours 11 minutes earlier.

Area forecast discussion, Apr 13, 4:43 PM CDT, 12 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
443 PM CDT SUN APR 13 2014

.SHORT TERM...
A BREEZY AND WARM DAY FOR THE END OF THE WEEKEND. LATEST VISIBLE
SATELLITE IMAGERY SHOWS A LARGE CU FIELD ALIGNED IN CLOUD STREETS
OVER THE FORECAST AREA. DEEP MOISTURE RETURN FLOW OUT OF THE GULF
IS STILL ONGOING ACROSS THE REGION THIS AFTERNOON AND EVENING
SETTING UP THE STAGE FOR A POSSIBLE SEVERE WEATHER EVENT FOR THE
DEEP SOUTH FOR TONIGHT INTO TOMORROW. LOOKING OUT ACROSS THE
PLAINS THE LEAD SHORT WAVE HAS SPARKED OFF SOME STRONG TO SEVERE
THUNDERSTORMS ACROSS KANSAS AND OKLAHOMA. NEW RUNS OF SOME
MESOSCALE GUIDANCE SUGGESTS THAT THESE STORMS SHOULD CONTINUE TO
DEVELOP AND AS THE SHORT WAVE PULLS NORTHEAST THE CONVECTION LOOKS
TO DIMINISH ON THE SOUTHERN END...WHICH MEANS THAT OUR AREA COULD
BE MISSED BY THE FIRST ROUND OF CONVECTION TONIGHT. MULTIPLE FORMS
OF GUIDANCE SUGGESTS THIS WOULD OCCUR SO HAVE TRIMMED DOWN POPS
ACROSS THE FORECAST AREA TONIGHT AND WILL ON INCLUDE A SLIGHT
CHANCE OF THUNDERSTORMS FOR THE NORTHWESTERN PORTIONS OF OUR
FORECAST AREA TONIGHT. HOWEVER...THE ATMOSPHERE WILL STILL BE
CONDUCIVE FOR SEVERE WEATHER TONIGHT SO ANY THUNDERSTORMS THAT
COULD GET GOING WILL HAVE THE RIGHT CONDITIONS TO BECOME SEVERE.
LOOKING AT THE SOUNDINGS TONIGHT THE HELICITY VALUES...SHEAR AND
INSTABILITY WOULD SUPPORT THE THREATS OF DAMAGING WINDS AND
TORNADOES. THERE ARE SOME DIFFERENCES ON THE STRENGTH OF THE
CAPPING INVERSION TONIGHT SO THIS WILL NEED TO MONITORED. THE BEST
CHANCES OF STORMS OVERNIGHT WILL BE NORTH OF I-12 UP INTO SOUTHERN
MISSISSIPPI.

OUR CHANCES FOR THUNDERSTORMS IN THE IMMEDIATE FORECAST AREA LOOK
TO COME WITH THE SECOND SHORTWAVE/COLD FRONT TOMORROW AFTERNOON
THROUGH TUESDAY MORNING. THE STORM PREDICTION CENTER MAINTAINS A
SLIGHT RISK FOR SEVERE WEATHER ACROSS THE ENTIRE AREA FOR MONDAY. IT
LOOKS LIKE THE SECOND SHORTWAVE IS DIGGING DOWN INTO THE FOUR
CORNERS REGION OF THE COUNTRY AS I AM WRITING THIS DISCUSSION.
THIS SHOULD KICK OUT OVER THE AREA BY TOMORROW AFTERNOON/EVENING
AND KICK OFF ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. THE
DIFFERENCE WITH THIS PARTICULAR ROUND WOULD BE THAT THE LOW LEVEL
SHEAR AND HELICITY WOULD NOT BE AS STRONG...BUT THE INSTABILITY
AND PRECIPITABLE WATER VALUES WILL BE HIGH. PRECIPITABLE WATER
VALUES WILL BE IN THE 1.6 TO 1.9 INCH RANGE AND THE WARM CLOUD
LAYER DEPTH TOMORROW EVENING WILL BE OVER 10K FEET AND THIS WOULD
SUGGEST THAT HEAVY RAINFALL SHOULD OCCUR WITH THESE THUNDERSTORMS.
FLASH FLOODING WILL BE A THREAT ESPECIALLY MONDAY EVENING AS
LOCALLY HEAVY RAINFALL IS LIKELY TO OCCUR DUE TO THE POTENTIAL FOR
STATIONARY BANDS OF STRONGER CONVECTION DUE TO BACK-BUILDING. WILL
HAVE TO MONITOR THE FLOODING THREAT AS THE EVENT UNFOLDS MONDAY.
INSTABILITY WILL BE ANOTHER ATTRIBUTE TO WATCH TOMORROW BECAUSE
THE AMOUNT OF INSTABILITY WILL HINGE ON THE MORNING CLOUD COVER AND
WHAT THE FIRST ROUND OF CONVECTION DOES TO THE ATMOSPHERE. RIGHT
NOW THE THINKING IS THAT WE WILL CATCH SOME BREAKS IN THE CLOUD
COVER AND SHOULD MISS MOST OF THE CONVECTION TONIGHT AND IN TURN
THAT WOULD ALLOW FOR DESTABILIZATION TO OCCUR TOMORROW BEFORE THE
FORCING COMES WITH THE SHORTWAVE/COLD FRONT. THIS WOULD MEAN THAT
CAPE VALUES COULD TOP OUT AROUND 2500 J/KG ACROSS THE FORECAST
AREA. THAT IS PLENTY OF INSTABILITY TO GET SEVERE CONVECTION GOING
MONDAY AFTERNOON AND EVENING. THE MAIN THREATS TOMORROW LOOK TO BE
STRONG STRAIGHT LINE WINDS...HEAVY RAIN AND HAIL WITH DEEPER
CONVECTION. ALL INTERESTS IN OUR AREA SHOULD STAY ABREAST OF THE
WEATHER CONDITIONS TONIGHT AND ESPECIALLY MONDAY AS THE EVENT
UNFOLDS. MONITOR OUR WEB SITE AND SOCIAL MEDIA PAGES FOR THE
LATEST INFORMATION. 13/MH

.LONG TERM...
THE COLD FRONT SHOULD PUSH THROUGH THE AREA MONDAY NIGHT AND CLOUD
COVER WILL DECREASE TUESDAY MORNING. COLDER AIR WILL PUSH INTO THE
AREA ON TUESDAY AS TEMPERATURES WILL HAVE A HARD TIME GETTING OUT
OF THE LOWER 60S BUT THE BIG THING TO WATCH ARE THE OVERNIGHT
LOWS TUESDAY NIGHT INTO WEDNESDAY MORNING AS PORTIONS OF THE
NORTHSHORE AND SOUTHERN MISSISSIPPI COULD DIP INTO THE MID 30S.
WILL STILL HAVE TO MONITOR THIS AS LOW TEMPERATURE RECORDS ARE IN
THE 30S OVER NORTHERN HALF OF THE AREA AT MID WEEK. MEDIUM RANGE
MODELS CONTINUE TO HAVE DIFFICULTY RESOLVING IMPULSES MOVING
THROUGH NORTHERN AND CENTRAL PORTIONS OF THE COUNTRY. ECMWF
SOLUTION CONTINUES TO BE MAINLY DRY FOR NEXT WEEKEND...WHILE GFS
PUSHES A COLD FRONT THROUGH THE AREA ON FRIDAY. WILL MAINTAIN
FORECAST FROM PREVIOUS PACKAGE AS THERE ARE NO MAJOR CHANGES THAT
NEED TO BE MADE. 13/MH

&&

.AVIATION...
MVFR TO VFR CONDITIONS WILL CONTINUE THIS AFTERNOON AND EARLY THIS
EVENING. A MOIST LOW LEVELS SHOULD CREATE LOW CIGS TO MVFR OR IFR
LATER THIS EVENING AND OVERNIGHT INTO MONDAY MORNING. STRONG
SURFACE WINDS OF 7 TO 15 KNOTS WILL KEEP VISIBILITY RESTRICTIONS
TO NIL DUE TO FOG. HOWEVER...VISIBILITY RESTRICTION MAY OCCUR BE DUE
TO ISOLATED TO SCATTERED THUNDERSTORMS NEAR OR AT TAF SITES FROM
10Z TO 14Z MONDAY MORNING. LATER TAF PACKAGE AT 00Z THIS EVENING
WILL HAVE TO CONSIDER PREVAILING TSRA TO THE TAFS AFTER 18Z
MONDAY FOR SOME TAF SITES. 18

&&

.MARINE...
ONSHORE FLOW WILL CONTINUE TONIGHT AHEAD OF A COLD FRONT THAT
SHOULD MOVE INTO THE COASTAL WATERS MONDAY NIGHT. WINDS HAVE BEEN
ELEVATED THROUGHOUT THE DAY AND THAT HAD PROMPTED EXERCISE
CAUTION CONDITIONS FOR ALL OF THE COASTAL WATERS THROUGH MONDAY
MORNING. WILL HAVE TO MONITOR CONDITIONS FOR AN EXTENSION THROUGH
MONDAY AFTERNOON. A SMALL CRAFT ADVISORY DEFINITELY WILL BE
NEEDED BEHIND THE COLD FRONT MONDAY NIGHT THROUGH TUESDAY NIGHT AS
COLD AIR ADVECTION WILL TAKE HOLD OF THE REGION. NOT TOTALLY OUT OF THE
QUESTION THAT A SHORT GALE WARNING COULD BE NEEDED AT SOME POINT
ON TUESDAY MORNING. WINDS WILL EASE WEDNESDAY MORNING BEFORE
MODERATE ONSHORE FLOW RETURNS ON THURSDAY. NEXT FRONT DUE ON
FRIDAY WITH ADDITIONAL HEADLINES LIKELY. 13/MH

&&

.DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT
             MONITORING RIVER FLOODING.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  69  79  44  58 /  40 100  80  10
BTR  69  80  47  61 /  40 100  70  10
ASD  69  80  49  62 /  10 100  90  10
MSY  70  80  50  61 /  10 100  80  10
GPT  70  78  51  62 /  10 100  90  20
PQL  67  78  53  62 /  10 100  90  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 13, 5:39 PM CDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
539 PM CDT SUN APR 13 2014

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-141045-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
539 PM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

RIVER FLOOD WARNINGS ARE CURRENTLY IN EFFECT FOR THE PEARL
RIVER AND THE PASCAGOULA RIVER. REFER TO THE LATEST RIVER FLOOD
STATEMENTS FOR MORE DETAILS.

A SLIGHT RISK FOR SEVERE STORMS HAS BEEN ISSUED BY THE STORM
PREDICTION CENTER FOR MAINLY SOUTHWEST MISSISSIPPI OVERNIGHT. A
FEW STRONG TO SEVERE THUNDERSTORMS COULD DEVELOP AFTER MIDNIGHT
TONIGHT TOWARDS DAYBREAK MONDAY MORNING OVER AREAS MAINLY
NORTHWEST OF A LINE FROM NEW ROADS TO TYLERTOWN. THE MAIN THREATS
WOULD BE STRONG...POSSIBLY DAMAGING WIND GUSTS OF 45 TO 55 MPH
AND HAIL UP TO ONE INCH IN DIAMETER. THE MORE SUBSTANTIAL RISK OF
SEVERE THUNDERSTORMS IS EXPECTED TO REMAIN JUST NORTH AND WEST OF
THE OUTLOOK AREA THROUGH TONIGHT. A GREATER RISK FOR SEVERE
WEATHER WILL BE MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK
AREA MONDAY AND MONDAY NIGHT AS A COLD FRONT APPROACHES AND MOVES
THROUGH THE REGION. THERE IS LIKELY TO BE ONGOING STRONG TO
POSSIBLY SEVERE THUNDERSTORMS MONDAY MORNING WHEN THERE WILL ALSO
BE SUFFICIENT SHEAR TO SUPPORT AN ISOLATED THREAT OF TORNADOES.

THUNDERSTORMS ARE EXPECTED TO REDEVELOP WITH DAYTIME HEATING
IN THE AFTERNOON AND EARLY EVENING ON MONDAY...IN ADVANCE OF THE
COLD FRONT. A FEW SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE
WITH THE MAIN THREATS BEING DAMAGING WINDS AND POSSIBLY LARGE
HAIL...HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT.

COPIOUS AMOUNTS OF MOISTURE WILL SUPPORT AREAS OF HEAVY RAINFALL
ON MONDAY INTO MONDAY EVENING. ANY AREAS THAT RECEIVE REPEAT
PERIODS OF THUNDERSTORMS AND HEAVY RAINFALL COULD EXPERIENCE
PONDING OF WATER IN POORLY DRAINED LOW LYING AREAS...AND STREET
FLOODING WILL BE POSSIBLE.

A RAPID TRANSITION TO MUCH COLDER AIR MONDAY NIGHT WILL RESULT IN
WINDY CONDITIONS ACROSS AREAS SOUTH OF THE TIDAL LAKES AND NEAR
THE SOUTHEAST LOUISIANA COAST. SUSTAINED NORTH WINDS OF 20 TO 30
MPH WITH GUSTS TO 40 MPH WILL BE POSSIBLE BETWEEN MIDNIGHT AND 9
AM TUESDAY.

THESE WINDY CONDITIONS WILL ALSO IMPACT THE MARINE AREA...AND
SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ACROSS ALL WATERS
INCLUDING THE TIDAL LAKES...SOUNDS AND COASTAL WATERS LATE MONDAY
NIGHT THROUGH MUCH OF TUESDAY NIGHT AFTER THE COLD FRONTAL
PASSAGE. IT IS POSSIBLE THERE COULD BE GUSTS NEAR OR EXCEEDING
GALE FORCE LATE MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MONDAY AND MONDAY EVENING.

CAB

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 4:27 AM CDTFlash Flood WatchLIXAssumption, Saint Bernard, Saint James, Saint John the Baptist19 hr
Apr 14, 4:46 AM CDTWind AdvisoryLIXSaint Bernard, Saint John the Baptist29 hr
Apr 14, 4:54 AM CDTSmall Craft AdvisoryLIX49 hr
Apr 14, 11:30 AM CDTCoastal Flood AdvisoryLIX26 hr
Apr 14, 2:49 PM CDTTornado WarningLIXJefferson, Plaquemines41 min
Apr 14, 2:56 PM CDTSpecial Marine WarningLIX94 min
Apr 14, 4:53 PM CDTSpecial Marine WarningLIX37 min
Apr 14, 5:24 PM CDTSpecial Marine WarningLIX66 min
Apr 14, 5:50 PM CDTSevere Thunderstorm WarningLIXSaint Charles, Saint John the Baptist40 min
Apr 14, 5:51 PM CDTAreal Flood AdvisoryLIXAscension, Assumption, Jefferson, Lafourche, Orleans, Saint Charles and 3 more54 min
Apr 14, 6:25 PM CDTAreal Flood AdvisoryLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 2 more110 min
Apr 14, 6:37 PM CDTSpecial Marine WarningLIX23 min
Apr 14, 6:46 PM CDTSpecial Marine WarningLIX29 min

Nearby

Gale Warnings in Louisiana, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.